# SDR EISA96284

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 560-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED D-CHECK, FOUND STRINGER TIE CLIPS AT VARIOUS STATIONS CRACKED FROM BS 560 TO 1050.  REPLACED CLIPS PER SRM 51-10-1 AND 51-30-2.  (M)
